• Users Online: 42
  • Print this page
  • Email this page
CASE REPORT
Year : 2019  |  Volume : 1  |  Issue : 1  |  Page : 8

Poppers' maculopathy


Department of Retina and Vitreous, Instituto de Ojos Oftamosalud, Lima, Perú

Correspondence Address:
Dr. Johana Rueda Rueda
Department of Retina and Vitreous, Instituto de Ojos Oftamosalud, Lima
Perú
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2219-4665.267879

Rights and Permissions

We report a case of visual alterations after the first use of poppers in a young male patient. A 32-year-old male patient with no past medical history presented with decreased central visual acuity and phosphenes in both eyes. He admitted the use of poppers a day before the symptoms began. Optical coherence tomography showed bilateral disruption of the ellipsoid zone. Poppers' use is increasing in young people and so is the possibility of visual and structural alterations that can persist over time as a result of macular toxicity.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed150    
    Printed8    
    Emailed1    
    PDF Downloaded19    
    Comments [Add]    

Recommend this journal